# SDR CALA2013040800206

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 30,028 hours, 10,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER TRIGGER MECHANISM REQUIRES ADJUSTMENT.  ADJUSTED L1 DOOR EMERGENCY POWER TRIGGER MECHANISM IAW AMM 52-11-32-404-010.
